MAUDE Adverse Event Report: EMBECTA MEDICAL I LLC - HOLDREGE, NE SYRINGE 0.5ML 31GA 8MM UFII 10BAG 500CS; SYRINGE, PISTON

EMBECTA MEDICAL I LLC - HOLDREGE, NE SYRINGE 0.5ML 31GA 8MM UFII 10BAG 500CS; SYRINGE, PISTON
Model Number 328468
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
Voice message consumer reported found 1 syringe needle hub stuck within the needle shield.(b)(4).Lot # 1256483.Catalog# 328468.Date of event july 28, 2024.Sample status discard.
 
Additional Manufacturer Narrative
Investigation summary: samples were received and an investigation was performed.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed and no non-conformances were raised in association with this type of event for this lot.Embecta was able to duplicate or confirm the indicated issue and based on trend analysis no further action is required at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Based on the above, no additional investigation and corrective/preventative action (capa) or situational analysis (sa) is required.

Brand Name
SYRINGE 0.5ML 31GA 8MM UFII 10BAG 500CS
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
EMBECTA MEDICAL I LLC - HOLDREGE, NE
Manufacturer Contact
avital merl
300 kimball dr.
parsippany, NJ 07054
MDR Report Key20053783
Report Number3024508819-2024-00283
Device Sequence Number12762073
Product Code FMF
UDI-Device Identifier00382908468039
UDI-Public00382908468039
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K190054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/31/2026
Device Model Number328468
Device Lot Number1256483
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/23/2024
Supplement Report FDA Received Date11/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown